# SDR SWIA201125829

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 25,861 hours, 20,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD CRACKED AT RIGHT SIDE.  (C-CHECK)  REPAIRED PER REO.
